Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Get leg pain while resting with bubbling sensation. What could be the reason?

I have been experiencing leg pain in mostly calves! The pain is in both legs! Mostly when I am resting! I also have a bubbling sensation as if I can feel my blood flowing and twitches every so often! My legs feel almost tired! I havnt been any more active then normal! Iv also been extremely tired and experience frequent headaches!
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
welcome to heathcare magic
you need to do some investigations to know what is the cause of the problem these include,
- blood test to rule out infection
- calcium levels
- blood sugar levels.
if associated with swelling then we need to rule out if no presence of a clot, or heart problem or kidney problem.
would suggest get reviewed by your physician and be given appropriate treatment.
get well soon.
Answered: Sat, 9 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor